COLUMBUS — UPDATE @ 9:12 p.m. (5/9):
The Ohio State University and Columbus Public Health are warning students of fake Adderall pills that are causing an increase in overdoses and hospitalizations.
The university’s Office of Student Life issued an urgent drug and alcohol safety message Thursday, warning students of the pills which appear to contain fentanyl.
The warning came the day after three students reportedly overdosed near campus. According to our news partners at 10TV in Columbus, one of the students died Thursday. The university has not said what caused the overdoses.
A second student was taken to the hospital in critical condition. University President Kristina Johnson confirmed Friday morning that the student later died.
A third student had previously been released from the hospital.
In an update Monday, police said 21-year-old Tiffany Iler and 22-year-old Jessica Lopez as the students who died, 10 TV reported.
“As we approach a week and weekend of celebration, from end-of-year and graduation parties to the return of warmer weather, we want to urge you to consider safety as you celebrate,” the Office of Student Life’s message read.
©2022 Cox Media Group